Volume 1, Number 2
Previous Issue Next Issue

Zhiming Chen & Xinming Wu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 113-137.

Preview Full PDF 209 2512 Abstract

Jichun Li & Yitung Chen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 138-149.

Preview Full PDF 225 2426 Abstract

P. Lin, J. J. H. Miller & G. I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 150-164.

Preview Full PDF 227 2440 Abstract

Biyue Liu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 165-175.

Preview Full PDF 231 2421 Abstract

Eugene O'Riordan, Jeanne StynesMartin Stynes

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 176-197.

Preview Full PDF 256 2448 Abstract

Qin Sheng

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 198-213.

Preview Full PDF 224 2451 Abstract

Grigory I. Shishkin

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 214-234.

Preview Full PDF 225 2433 Abstract

Relja Vulanović

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 235-244.

Preview Full PDF 234 2423 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard